# SDR COMA0560026

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 23,941 hours, 21,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 59465
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5198, EMERGENCY FLOOR PATH LIGHTING INOP AT ROW 2 THRU 5.  REPLACED WIRE CONNECTOR.
